# SDR FDEA202501300150

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63143
- Aircraft time: 2,534 hours, 1,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856105
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. AT APROX. STA 360 & LBL11 TO RBL 11 PANEL 221CFF ABOVE FLOOR SKIN HAS   INDENTATION (MARKED). REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 360 LBL 11 TO RBL 11 (MPN: 141T5856-105 /   PNL# 221CFF) IN REF.  B767 SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 2. THIS IS A MAJOR REPAIR.   FLOORBOARD (PNL# 221CFF) WAS NOT REMOVED REPAIR ACCOMPLISHED ON AIRCRAFT.
